Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I am waking up panicked on Effexor XR mispanicked

Posted by TamaraJ on July 15, 2005, at 15:32:22

In reply to I am waking up panicked on Effexor XR, posted by mispanicked on July 15, 2005, at 10:46:11

Yes, my experience was somewhat similar to yours. Effexor was relatively helpful for my depression, but, while on it, I experienced edgy, anxious feelings. I also experienced severe night sweats and myoclonus (jerking in my sleep, sometimes 3 times a night, which would wake me up in a panic. The jerks were so bad that I felt like I had been given an electric shock. I was literally bouncing off the bed.). My doctor did not seem to appreciate the severity of these side effects (if it is not in the PDR, then it certainly can't be happening LOL). It probably is in your best interest to talk to you doctor about changing meds, particularly since these side effects are causing you distress and affecting your functioning and quality of life. I did not have those side effects on the SSRIs that I have taken (Paxil, Celexa and now Zoloft).

Good luck to you. I am sorry you are having such a hard time.

Tamara

> I have been taking Effexor XR for about 4 months. I am also taking Xanax XR .5, but have tried to wean off of that. I had moderate success with depression, but have not been able to kick the edgy anxious feelings. I am haveing nightmares and sweats. Sometimes I feel so agitated I have to go home. I am often tired, but fight staying in bed. I am trying to have positive thoughts, but still do not feel great. Since starting the meds, I have been waking up very agitated and edgy, gaging and shaking. Many times it is after a very vivid or disturbing dream. I am also experiencing loss of appetite. I am losing weight(I needed to anyway). I am now trying to taper off the Effexor to go onto another SSRI. Has anyone had a similiar response to this drug? I heard it has more side effects than many other AD on the market.
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TamaraJ thread:527995
URL: http://www.dr-bob.org/babble/20050713/msgs/528130.html